# SDR CA010511024

- Difficulty date: April 24, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Make and model: Braero HS7482B
- Aircraft time: 31,920 hours
- Engine: Rroyce DART5342
- System (JASC): 2721 · Rudder Tab Control System
- Part: Pin
- Condition: Dislodged
- Location: Rudder Wheel
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) WHEN CLIMBING THROUGH 12,000 FEET, PILOT REALIZED THERE WAS NO RUDDER TRIM INPUT WHEN WHEEL WAS TURNED. AIRCRAFT RETURNED TO BASE AND LANDED OVERWEIGHT. TAPER PIN THAT HOLD RUDDER WHEEL WAS FOUND DISLODGED. PIN WAS RE INSTALLED AN SECURED. OVERWEIGHT LANDING INSPECTION WAS CARRIED OUT AND AIRCRAFT RETURNED TO SERVICE. NOTE: NO PREVIOUS WORK WAS CARRIED OUT ON THIS SYSTEM.
